Hello, I've been on the pill for 3 months, a couple of days ago I started my new pack. Everytime, except the first month when I took my pills in the evening, I experinece some stomach problems, they are either only pains or naussea, but they are often expressed in diarrhea. Feeling this way I have doubts whether taking the pill before breakfast on an empty stomach is the reason for this inconvenience or perhaps this is not the right brand for me. I also feel very little breast tenderness unlike before - I felt annoying pain and they've grown a little.
Please, give me a clue what might be the case. Thanks in advance.
Welcome to ehealthforum,
Some amount of nausea, breast tenderness and growth can be attributed to the hormonal content of the pill and your bodyâs reaction to it (common side effects). The change in bowel habit could also be due to the irritation of taking the pill on empty stomach. You should continue to take the pill at scheduled time daily regularly (preferably in evening or after dinner). For further clarifications, visit your gynecologist for evaluation to see if you need to change to alternate birth control suited for you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.